# SDR AALA202408153980

- Difficulty date: August 12, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 28,864 hours, 10,618 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Condition: Out Of Adjust
- Location: Zone 600
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: L, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DURING APPROACH INTO DFW DUE TO A FLIGHT CONTROL FLAPS LOCKED ECAM MESSAGE AT FLAPS GREATER THAN 1, LESS THAN 2. THE FLIGHT CREW DISCONTINUED APPROACH AND ACCOMPLISHED THE ECAM PROCEDURES. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE ADJUSTED RIGHT WING TRAILING EDGE FLAP INTERCONNECTING STRUT PER AMM 27-54-61. A SATISFACTORY OPERATIONAL CHECK OF THE TRAILING EDGE FLAP SYSTEM PER AMM 27-54-00.
